Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


The ever so prominant ove handles
Apr 21, 2007

I have had the ever so promiant lovehandles that I m told were caused by the medications that I have taken in the oast and also the ones I am currently on. It is getting to the point that it is uncomfortable and is hindering my movement somewhat. I had heard that there was a new medication that is helping to prevent thins from happening and also helping to reduce the accumulation of fat around the stomach. Is this true? Is it still in study? If it is true whats the name of it because I want some.

Response from Dr. Young

Thanks for your post.

If you truly have "love handles"-- the subcutaneous fat that accumulates around the beltline-- it's probably not the fault of your medications, rather, this is the typical fat that many persons who eat more than they burn get.

The good news is that this is not HIV lipodystrophy, the bad is that there's no magic bullet to fix it.

Sorry, BY



Previous
Study group, please help.
Next
Undectable with low T-4 count

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement